# SDR CA110802003

- Difficulty date: July 27, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Piper PA-24-250
- Aircraft time: 3,627 hours
- Engine: Lyc IO540C1B5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: LW12425
- Condition: Cracked
- Location: Engine
- Part time: 1,655 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER HEAD CRACKED- OBSERVED DURING REGULAR COMPRESSION CHECK THROUGH SOUND OF AIR ESCAPING AND THEN CONFIRMED WITH A BUBBLE CHECK.
